Quasipolarity of special Morita context rings

O. Gurgun; S. Halicioglu; A. Harmanci;


In this paper, we introduce a new concept of Morita context rings which we call special Morita context rings. We determine the conditions under which this kind of rings are quasipolar. We use special Morita context rings to extend some results of quasipolar rings. Then many of the main results of quasipolar rings are special cases of our results for this general setting. Several basic characterizations and properties of these rings are given.

Vol. 19 (2018), No. 1, pp. 273-289

Download: MMN-2288